# SDR 99ZZZX1036

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N782WW
- Make and model: Cessna 172R
- Aircraft serial: 17280295
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 05412024
- Condition: Damaged
- Location: Rt Mlg
- Part time: 1,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE AIRFRAME, THE RT MAIN LANDING GEAR BUSHING WAS FOUND DEFORMED.  THE INSIDE BUSHING MATERIAL WAS PROTRUDING FROM THE EDGE OF THE BUSHING.  THE BUSHING WAS FURTHER INSPECTED AFTER REMOVAL FOR THE AIRCRAFT AND CONTAINED STRESS CRACKS ALONG THE INSIDE OF THE BUSHING.
